# SDR YENA2021113000809

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: (CPCP FINDING RELATED R.C. 53-23-005-0417).CORROSION IN FASTENERS PERIPHERY OF CENTER SEAT TRACK LOCATED @ Y=300 AND BTWN FR 84-85 IN C.F.III PASSENGER CABIN FLOOR STRUCTURE.; SUMMARY: SEAT TRACK LOCATED AT Y=300.0 AND BTWN FR 84-85 WAS REPAIRED PER EMB 190 SRM 53-23-10/REPAIR 54P. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. REF. TOMEX WO 1708 NRC 00414 AND JETBLUE NR 00023 FOR PERTINENT DETAILS.   LOG SIGN TOMAX REPAIR STATION 4TOY762C RII INSP 236812
